# SDR DJFA2010025

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N476LX
- Make and model: Beech 400A
- Aircraft serial: RK376
- Aircraft time: 4,944 hours, 4,315 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Fuel
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  PASSENGERS NOTED A STRONG FUEL ODOR IN THE CABIN.  ACFT DIVERTED AND LANDED SAFELY.  MX TECHS FOUND RESIDUAL FUEL IN THE ACFT BELLY AND CONFIRMED THE ODOR.  FURTHER INVESTIGATION WAS UNABLE TO DETECT ANY FUEL LEAKS FROM THE FUEL TANKS.  RESIDUAL FUEL WAS CLEANED UP AND NO OTHER EVIDENCE OF A LEAK WAS FOUND.
